# SDR AALA20120511010

- Difficulty date: May 4, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 35,852 hours, 14,841 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED AFTER TAKEOFF FLAPS WOULD NOT RETRACT.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED INTERLOCK SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
